MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT,4FR POWERMIDLINE; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 DOT,4FR POWERMIDLINE; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by medwatch patient required midline.During midline insertion, peel-away introducer failed to separate properly causing catheter to withdraw.Required introducer to be cut to be removed.No patient harm.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty separating the sheath was confirmed and was determined to be manufacturing related.The product returned for evaluation was a 4.5fr microintroducer sheath.Usage residues were observed through the sheath.The orange handle was not evenly split in half near the distal end of the handle.The sheath was observed to be split on one side only.An attempt to continue pulling the sheath apart was successful and no resistance was observed.Microscopic inspection of the orange handle revealed excess material on one side of the handle in the catheter channel which may have prevented removal from the catheter.The excess material on the handle suggested an incomplete skiving process during device manufacture.This complaint will be forwarded to the manufacturing site for further evaluation.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description

Brand Name
DOT,4FR POWERMIDLINE
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19644965
Report Number3006260740-2024-03414
Device Sequence Number6632817
Product Code PND
UDI-Device Identifier00801741108761
UDI-Public(01)00801741108761(11)231108(17)250228(10)REHW2961
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberN/A
Device Catalogue NumberP4154108D
Device Lot NumberREHW2961
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer10/24/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 YR
Patient SexFemale
Patient Weight63 KG
Patient RaceAmerican Indian Or Alaskan Native